question-icon

What Causes Vaginal Itching And White Discharge After Taking Unwanted 72?

default
Posted on Fri, 3 Nov 2017
Question: My wife had taken unwanted 72 on 12 October and today she was having thick white discharge along with vaginal itching. What medicine is preferable and is this sign of pregnancy? When shall her period start?
doctor
Answered by Dr. Aarti Abraham (17 minutes later)
Brief Answer:
Not a sign of pregnancy

Detailed Answer:
Hello
Thanks for trusting us with your health concern.
Thick white discharge with itching is a sign of vaginal infections, most probably yeast infections.
She can try clotrimazole vaginal suppositories , but ideal is to visit a gynecologist and have a vaginal swab and culture test done to determine the exact nature of the offending organism.
Again, this is not a sign of pregnancy.
Unwanted 72 may disturb the menstrual cycle, so the next period maybe delayed by a few days.
Please take a pregnancy test if she skips her period by more than 2 weeks.
All the best.
please feel free to discuss further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham (3 minutes later)
clotrimazole vaginal suppositories is a medicine?
Further, how much days it will take for bleeding to come ?
is this thick white discharge is a sign of period coming?
doctor
Answered by Dr. Aarti Abraham (1 minute later)
Brief Answer:
As below

Detailed Answer:
Thick white discharge is not a sign of any period coming.
With itching, it indicates infection.
Yes, clotrimazole is a tablet to be inserted vaginally for infection.
Unwanted 72 will disturb normal periods, so there is no way to predict when the next period would come.
When was her last period ?
Does she have regular cycles ?
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham (5 minutes later)
last period was most probably on 25th September. she is having regular cycle. is the tablet have any side effects? How much time it will take to cure? Will it be preferable to show it to gynecologist and tell them about unwanted 72?

Also, any other medicine need to be taken
doctor
Answered by Dr. Aarti Abraham (9 minutes later)
Brief Answer:
As below

Detailed Answer:
Yes there are side effects such as spotting, bleeding, headache, bloating etc.
Side effects are minor.
They will go away in a few days.
You can show to a gynecologist if she does not get her period by end of October.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6007 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Causes Vaginal Itching And White Discharge After Taking Unwanted 72?

Brief Answer: Not a sign of pregnancy Detailed Answer: Hello Thanks for trusting us with your health concern. Thick white discharge with itching is a sign of vaginal infections, most probably yeast infections. She can try clotrimazole vaginal suppositories , but ideal is to visit a gynecologist and have a vaginal swab and culture test done to determine the exact nature of the offending organism. Again, this is not a sign of pregnancy. Unwanted 72 may disturb the menstrual cycle, so the next period maybe delayed by a few days. Please take a pregnancy test if she skips her period by more than 2 weeks. All the best. please feel free to discuss further.